# SDR FDEA201106012073

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FXR538D104820200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN DECK COMPARTMENT FLOOR AREA BETWEEN R2 AND R3 SEAT TRACK FOUND   5 EA CROSSBEAM ASSY CRACKED AREA FROM FR40/411 TO FR45/-Y450 AND -Y953. R & R CENTER MAIN DECK SOMPARTMENT FR40 / 41 TO FR45 / -Y953 5 EA CROSS BEAMS IAW AMM20-21-12.  THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
